# SDR FDEA201103070894

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61021
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK PANEL NR 542 CB HAS CORROSION AROUND PERIPHERY OF PANEL. CORRODED FUEL TANK PANEL NR 542 CB R & R IAW AMM 28-11-01, REV. 97.   REPAIR IS CLASSIFIED AS MINOR.
